text.skipToContent text.skipToNavigation
Shipping truck
Tylenol children's acetaminophen tablets usp ages 2-11 grape value pack 2 x 20 chewable tablets#000000000000145430

$15.79

Private brand
Medication
Natural health product
Member price
Eco-friendly
Pickup in store - Free
Home delivery Non available

Drug caution code

Drug caution code

Shape TABLET
Sub brand name Children's
U.P.C 062600263643
#NPN N/A
#DIN 02241361
Content 160.0 MG / 0.0 
Directions
- Do not give your child more than directed.
Children ages 2-11 years: for accurate dosing, follow instructions carefully. If possible, dose by weight, otherwise use age. Chew or let tablet dissolve in mouth.

Weight: lbs: 24-35, kg: 11-15.9; age: years: 2-3; single oral dose: tablets: 1, mg: 160
Weight: lbs: 36-47, kg: 16-21.9; age: years: 4-5; single oral dose: tablets: 1½, mg: 240
Weight: lbs: 48-59, kg: 22-26.9; age: years: 6-8; single oral dose: tablets: 2, mg: 320
Weight: lbs: 60-71, kg: 27-31.9; age: years: 9-10; single oral dose: tablets: 2½, mg: 400
Weight: lbs: 72-95, kg: 32-43.9; age: years: 11; single oral dose: tablets: 3, mg: 480

Single dose may be repeated every 4 to 6 hours, as needed. DO NOT give more than 5 doses in 24 hours.
WARNINGS
LIVER WARNING: Acetaminophen may cause SEVERE OR POSSIBLY FATAL LIVER DAMAGE if your child takes:
- more than the recommended dose in 24 hours
- with other drugs containing acetaminophen. Symptoms of liver damage may include:
- yellow skin or eyes
- dark urine
- sweating
- nausea
- vomiting
- stomach pain
- unusual tiredness
- loss of appetite.

ALLERGY ALERT: Acetaminophen may cause serious skin reactions. Symptoms may include:
- skin reddening
- blisters
- rash. IF ANY OF THESE SYMPTOMS OCCUR, STOP USE AND SEEK MEDICAL HELP RIGHT AWAY.

DO NOT USE
- with any other drug containing ACETAMINOPHEN
- if your child is allergic to acetaminophen or any other ingredient in this product. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.

ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOUR CHILD
- has liver or kidney disease
- takes the blood thinning drug warfarin.

STOP USE AND ASK A DOCTOR IF
- pain lasts for more than 5 days
- fever lasts for more than 3 days
- existing pain or fever worsen or if new symptoms appear.

KEEP OUT OF THE REACH OF CHILDREN. IN CASE OF OVERDOSE: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms.

OTHER INFORMATION
- Do not use if carton is open or if bottle neck band or inner foil seal is missing or broken.
- Store at 15 to 30°C.
- Prescribing information available to doctors and pharmacists upon request
- Child resistant package.
Fast effective relief of fever & pain

Uses
- Temporarily relieves mild to moderate aches and pains due to: - headache - muscle sprains and strains - toothache/teething pain - common cold and flu - immunization
- Reduces fever

Non-medicinal ingredients: cellulose acetate, citric acid anhydrous, crospovidone, D&C red no. 30 aluminum lake, D&C red no. 7 calcium lake, †dextrose, FD&C blue no. 1 aluminum lake, flavour, magnesium stearate, povidone, †sucralose. Aspartame free, sweetened with †

(Each tablet contains) Purpose
Medicinal ingredient
Acetaminophen 160 mg Pain reliever, fever reducer